# SDR DALA2016112309189

- Difficulty date: October 17, 2014
- Submitted: November 23, 2016
- Operation: Air carrier
- Aircraft: N365NB
- Make and model: Airbus A319-114
- Aircraft serial: 2013
- Aircraft time: 36,282 hours, 19,197 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON COUNTERSINK HOLE ACCESS PANEL 540LB LT WING.  REPLACED THE ACCESS PANEL.
